M&B Paracetamol 500mg -96

450.00

In stock

Add to Wishlist
Add to Wishlist
Category:

Description

M&B Paracetamol  is used for fast relief of pain, headaches, toothaches, muscular aches, cold symptoms and feverish conditions.

Dosage: 

Adults: 2 tablets 3 0r 4 times daily but not more than 8 tablets within 24 hours.

Children: 6-12years, 1/2-1 tablet 3 0r 4 times daily but not more than 4 tablets in any 24hours.

Composition:

Each tablet contains paracetamol B.P 500mg.

Please read product packaging or leaflet before use.

Brand

MAY & BAKER NIGERIA PLC

Reviews

There are no reviews yet.

Be the first to review “M&B Paracetamol 500mg -96”

Your email address will not be published.